Yuning Liu

Yuning Liu(刘豫宁)
Associate Professor of Practice in Mathematics
Email
yl67@nyu.edu
Room
Room 1138
Office Phone
+86 (21) 20595161

Yuning Liu is an Associate Professor of Practice in Mathematics at NYU Shanghai. Prior to joining NYU Shanghai, he was an assistant professor of mathematics at Universität Regensburg, Germany. He holds a PhD from Institut Élie Cartan Nancy, France.

Research Interests

  • Mathematics of Complex Fluid
  • Calculus of Variation

 

 

Select Publications

  • Y. Liu, W. Wang (2018): The small Deborah number limit of the Doi-Onsager equation without hydrodynamics. Journal of Functional Analysis. Volume 275, Issue 10, pages 2740-2793
  • H. Abels, Y. Liu (2018): Sharp Interface Limit for a Stokes/Allen-Cahn System. Archive for Rational Mechanics and Analysis. Volume 229, Issue 1, page 417-502
  • Y. Liu, W. Wang (2018): The Oseen-Frank limit of Onsager's molecular theory for liquid crystals. Archive for Rational Mechanics and Analysis. Volume 277, issue 3, page 1061-1090
  • H. Abels, G. Doltzmann, Y. Liu (2014) : Well-posedness of a fully coupled Navier-Stokes/Q-tensor system with inhomogeneous boundary data. SIAM Journal on Mathematical Analysis, volume 46, issue 4, page 3050-077

 

Education

  • PhD, Applied Mathematics
    Institut Élie Cartan Nancy, France
  • MA, Mathematics
    Wuhan University